# SDR JJBA20151018006

- Difficulty date: October 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8201
- Aircraft serial: 510
- Aircraft time: 34,904 hours, 47,181 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Stud
- Condition: Loose
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AUTOPILOT WAS OFF, VERY BUFFET IN THE CONTROL COLUMN APPEAR TO BE WORSE AT HIGH SPEEDS, BUFFET WENT AWAY WITH AUTOPILOT ON.  PERFORMED GENERAL VISUAL INSPECTION OF ALL FLIGHT CONTROLS, INSPECTED UNDER FLOOR CONTROLS, PILOTS YOKE & COPILOTS YOKE.  FOUND LT AILERON SPRING TAB STUD BETWEEN TWO SPRINGS WORN & LOOSE.
